Harmonic Maass-Jacobi forms with singularities and a theta-like decomposition
Journal article, 2015

Real-analytic Jacobi forms play key roles in different areas of mathematics and physics, but a satisfactory theory of such Jacobi forms has been lacking. In this paper, we fill this gap by introducing a space of harmonic Maass-Jacobi forms with singularities which includes the real-analytic Jacobi forms from Zwegers’s PhD thesis. We provide several structure results for the space of such Jacobi forms, and we employ Zwegers’s μ-functions to establish a theta-like decomposition.


Kathrin Bringmann

University of Cologne

Martin Raum

Swiss Federal Institute of Technology in Zürich (ETH)

Olav Richter

University of North Texas

Transactions of the American Mathematical Society

0002-9947 (ISSN) 1088-6850 (eISSN)

Vol. 367 9 6647-6670

Subject Categories





More information

Latest update

4/1/2021 6